ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADULTS AND ADD/ADHD > Adults with ADD > Men with ADD/ADHD
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Men with ADD/ADHD This forum is for men to discuss issues related to being a man with AD/HD.

Reply
 
Thread Tools Display Modes
  #1  
Old 11-15-17, 12:49 AM
riadhd riadhd is offline
Newbie
 

Join Date: Nov 2017
Location: Providence, RI
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
riadhd is on a distinguished road
Exclamation Vyvanse and the every day - or not?

Hi, I知 31 years old and have been taking Vyvanse since age 14, increasing doses and now up to 70 mg. At one point during college, I thought I could do without the medication and went six months without taking it.
I then suffered A massive panic attack and I have been experiencing several minor panic attacks ever since.
My psychiatrist currently has me on Vyvanse 70 mg, qd and Xanax 2 mg TID, prn although I usually take 5 mg daily.

When I take Vyvanse, daytime is great! I知 productive at work although shaky at times but my attention is fully driven towards what I need to do.
After that - risky business becomes a major factor. If I知 done with work early, I値l go to my local casino and spend money I don稚 have by cash advancing my checking account and credit cards... If I知 not in the mood to gamble, I値l drink instead. When I drink, I DRINK. A magnum of wine, a few shots and a night cap just to fall asleep.

Without Vyvanse (weekends) - I知 a complete bum. No gym, housework, shopping. 75% if my weekend is spent from my couch. I tend to take 1-2 mg Xanax on the weekends which shouldn稚 get me so tired/lazy but I could be wrong.

I知 curious to see if anyone else has experienced similar symptoms or experiences with Vyvanse- or lack there of, and I知 open to any recommendations based on experience.

Thanks!
Michael
Reply With Quote
  #2  
Old 11-15-17, 05:14 AM
sarahsweets's Avatar
sarahsweets sarahsweets is online now
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 24,992
Thanks: 5,553
Thanked 29,222 Times in 13,237 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Vyvanse and the every day - or not?

If that is what happens to you when you take vyvanse then I urge you to consider another medication. It is not supposed to make you want to gamble or drink and based on what you are sharing it sounds like its a very dangerous situation, at least financially. Sometimes too high or even low of a dose can give you a bit of hyperfocus which some people will tell you is a good thing. IMO its an impairment when its on something that is not healthy for you. It sounds like gambling and excessive drinking is unhealthy for you.
__________________
President of the No F's given society.

I carried a watermelon?

I've always been one of a kind. It just hasnt always been positive.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 09:42 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums